The approximate distribution of nonparametric regression estimates
An improved normal approximation is obtained for the joint distribution of kernel nonparametric regression estimates, in the presence of arbitrarily many stochastic regressors and heteroscedastic but conditionally normal errors. The approximation and its goodness are affected by kernel choice and bandwidth rate.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 23 (1995)
Issue (Month): 2 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mack, Y.P. & MuÂ¨ller, Hans-Georg, 1987. "Adaptive nonparametric estimation of a multivariate regression function," Journal of Multivariate Analysis, Elsevier, vol. 23(2), pages 169-183, December.
- Härdle, Wolfgang, 1984. "Robust regression function estimation," Journal of Multivariate Analysis, Elsevier, vol. 14(2), pages 169-180, April.